# SDR AWXA200600791

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reveal
- Part number: 6553594501
- Condition: Cracked
- Location: Bs 320-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED R1 DOOR CUTOUT UPPER AFT REVEAL CRACKED, 1.1 INCHES, AT UPPER AFT CORNER.  MAINTENANCE REMOVED AND INSTALLED NEW REVEAL AT THE UPPER R1 DOOR CUTOUT IAW BOEING 737-300 SRM 51-40-0G FIGURES 3 AND 8.
